Liz, that's great that you've been off the Cymbalta for 5 months! I don't know how you did it cold turkey. (((Liz))) I'm so very sorry you lost your precious daughter also. No parent should have to bury a child! I lost my Kate just over 5 years ago and it doesn't get any easier. And to lose you mom too, I'm sorry. I can totally understand your need to take something for the pain. I never even thought that these drugs could cause withdrawal, I never had a problem getting off others.
My friend had fibro, so I know how painful it can be. The pain you had to be in going through withdrawal with the fibro and arthritis had to be unbearable. I'm having some muscle pain, but anxiety is my worst symptom. I wish the benzo's would help me more, I don't know what to do about it. If I could I'd sleep as much as possible, but the anxiety isn't letting me.
It seems like one of the side effects of this drug is short term memory loss, but like you said it could also be an age thing.
My husband understands but is very quiet so he doesn't say much. He does help with doing things in the house. My parents are about an hour away. I know if I wanted I could stay with them since my husband works, but I don't want to worry them too much. Losing Kate has devastated them also. They've been through so much I don't want to add to their worry. I'm sorry that your sons don't seem to understand. But it's good that you have a therapist who's supportive.
Thank you for being here. I can't wait for this nightmare to be over with, right now I feel like it's never going to end. Sending you hugs!